MAUDE Adverse Event Report: BOSTON SCIENTIFIC - GALWAY PROMUS ELEMENT¿ PLUS; STENT, CORONARY, DRUG-ELUTING

BOSTON SCIENTIFIC - GALWAY PROMUS ELEMENT¿ PLUS; STENT, CORONARY, DRUG-ELUTING
Model Number H7493911420300
Medical Device Problem Codes Occlusion Within Device (1423); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Cardiac Arrest (1762); Death (1802); Thrombosis (2100)
Type of Reportable Event Death
Additional Manufacturer Narrative
Device is a combination product.Device evaluated by mfr: the device was not received for analysis.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications.The most probable root cause was unable to be determined.(b)(4).
 
Event or Problem Description
Promus element plus clinical study.It was reported that the patient died.In (b)(6) 2013, the patient's qualifying condition was unstable angina and the patient was referred for cardiac catheterization.Subsequently, index procedure was performed.The target lesion was a de novo lesion located in the mid right coronary artery (rca) with 90% stenosis and was 16 mm long with a reference vessel diameter of 3.00 mm.The target lesion was treated with pre-dilatation and placement of a 3.00 x 20 mm promus element¿ plus stent with 0% residual stenosis.On the following day, the patient was discharged on aspirin and clopidogrel.In (b)(6) 2016, the patient died due to natural cause.Per death certificate, the immediate cause of death was "apparent heart attack".No autopsy was performed.
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was further reported per adjudication results that stent thrombosis (st) occurred.

Brand Name
PROMUS ELEMENT¿ PLUS
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
BOSTON SCIENTIFIC - GALWAY
MDR Report Key6413134
Report Number2134265-2017-02167
Device Sequence Number10994376
Product Code NIQ
UDI-Device Identifier08714729807964
UDI-Public(01)08714729807964(17)20131016(10)0015706972
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
P110010
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/16/2013
Device Model NumberH7493911420300
Device Catalogue Number39114-2030
Device Lot Number0015706972
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 02/27/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/17/2017
Supplement Report FDA Received Date04/17/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age64 YR